# SDR SWAA073557

- Difficulty date: July 16, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 42,183 hours, 35,614 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 162BL804A
- Part serial: 69
- Condition: Faulty
- Location: Oil Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN / DECLARED EMERGENCY.  NR 2 ENGINE SHUTDOWN IN FLIGHT DUE TO HIGH OIL TEMP INDICATION.  REMOVED AND REPLACED OIL TEMP BULB AND INDICATOR PER MM.
